Suboxone: The Light At The End Of The Tunnel

Gain knowledge and share experiences with Suboxone, to obtain support through coming together with one bond in common-To help, support and educate others.
 
HomeHome  PortalPortal  SearchSearch  RegisterRegister  Log in  

Share | 
 

 Something is wrong or something is right

View previous topic View next topic Go down 
AuthorMessage
Particular



Male
Number of posts : 44
Age : 49
Humor : Speeding through nowhere at the velocity of dreams
Registration date : 2009-02-24

PostSubject: Something is wrong or something is right   Fri 27 Feb 2009, 3:15 am

Sorry to make a new post, but this is different from the previous post. I'm still feeling achy, but something is happening to me on an emotional level that I'm not sure if I want or don't want.

I haven't felt love in many years. It's been covered up by comitments, labor, fear, and all of the other problems that come with life that seem to find a way to dull your heart over time. I find myself feeling love in my heart for music, people, art, and memories. I feel rather poorly phsically, but my heart feels alive. I haven't felt this way since I was probably 28 or so. I used to be a very romantic and creative person, but I had to change to keep what I thought was important, and I had to become very very grown up you could say.

Is this a side effect of the suboxone or is this the life that I've been missing coming back to me?

My life has been very gray for the last 3 years period, like a dark rainy day, is this color?

Sincerely,


Last edited by nannamom on Fri 27 Feb 2009, 8:28 am; edited 1 time in total (Reason for editing : insert *)
Back to top Go down
nannamom
Admin
avatar

Female
Number of posts : 2207
Age : 59
Humor : Once you choose hope, anything’s possible. -Christopher Reeve
Registration date : 2008-11-09

PostSubject: Re: Something is wrong or something is right   Fri 27 Feb 2009, 8:42 am

Good Morning Particular,
It is good to see you this morning.
Making a new post is quite alright. You started a new topic.
I apologize but I had to edit one word in your post. I minor edit but an edit all the same. It was the word Da*m the people that own the forum, the actual owners of the forum and not Suboxoneassisted Treatment have a rule that there is to be no type of swearing on their forum. I know that the word really is not like a lot of other words that can be said, but I had to change it anyway. I do hope that it doesn't discourage you from posting.
Also I did not edit your signature. That it did on it's own. It flew out into cyber space.

The feelings that you are feeling are probably the real you starting to come through I would imagine. With time you will start to notice a lot of things that you never noticed before. The colors of the flowers, heck with me even the rain smells different.
Being normal brings a lot of pleasures, but it will also bring some fears along with it. It's important to remember that all of these feeling are "normal" feelings and emotions.
Take your days as they come. I look forward to hearing from you as you start on your new journey. Be proud of your self, today is the beginning. Enjoy it.
Yours,
Dee
Back to top Go down
http://www.suboxoneassistedtreatment.org
Particular



Male
Number of posts : 44
Age : 49
Humor : Speeding through nowhere at the velocity of dreams
Registration date : 2009-02-24

PostSubject: Re: Something is wrong or something is right   Fri 27 Feb 2009, 11:54 am

Good morning Dee,

I have to admit that I am out of pain now. I became frustrated last night because I couldn't get rid of the aches, and it felt like I was getting withdrawls again so I took 2 full tablets. I woke this morning and I'm most certainly not in withdawl now, but I feel very sluggish and thick headed. I think now I have to much in me and I have to go to work today. I'm not completely sure what to do at this point. Do I wait until I start to feel withdrawls again? or should I now try the half tablets every 6 hours? Is this what it feels like to have the right amount and be fully out of withdrawls?

I'll check this at lunch today, please give me some insight on what to do, you seem to know what I need and I'll listen.

Thank You,

~Particular...
Back to top Go down
nannamom
Admin
avatar

Female
Number of posts : 2207
Age : 59
Humor : Once you choose hope, anything’s possible. -Christopher Reeve
Registration date : 2008-11-09

PostSubject: Re: Something is wrong or something is right   Fri 27 Feb 2009, 12:54 pm

Hi particular,
I can only tell you from my personal experience with Suboxone. There is no reason to wait until you are in withdrawal again to take your Suboxone.
But I would not take your full dose at one time. In my case Suboxone works better for me if I split the dose up.
You might want to try taking 1/2 of a tablet. See how that does you through out the day. If you get to where you start feeling antsy, or uncomfortable in any way try another half of a tablet.

I want you to remember one thing, no two people are alike, I can only try to guide you the best way that I know how. This medication is a miracle for so many people some days you might gt discouraged, but don't give up, your not alone we are all here for you.
I will give the telephone number for the nurse line for the manufacture of Suboxone Reckitt Benckiser. The nurse phone line is open Monday-Friday 9am-7pm they are closed on weekends and holidays. That way if you are unsure or need to speak to them you can.
When are you scheduled to see your doctor again? When you went to your doctor what did he/she do? give you a prescription and let you go on your way? Normally your induction is done in the doctor office so they can monitor you. I know it is too late for that now, but I did want to mention it to you.

Again, I will be here off and on today.
Yours,
Dee
Nurse phone line at Reckitt Benckiser:
9am to 7pm Monday 1-877-782-6766
Back to top Go down
http://www.suboxoneassistedtreatment.org
Particular



Male
Number of posts : 44
Age : 49
Humor : Speeding through nowhere at the velocity of dreams
Registration date : 2009-02-24

PostSubject: Re: Something is wrong or something is right   Fri 27 Feb 2009, 7:20 pm

Dee, I'm doing a lot better, I made it though 6 hours of work before coming home. I think I"m starting to be more normal now. I have the weekend to play with it now so I can not worry so much about seeming *normal*. I'm going to just keep doing a half tablet every few hours until I feel like I don't need anymore for a long while. My goal is to get to what dose I need twice a day, I don't think I"m going to be one of those people that can make it 24 hours on any level of a dose. At least not yet. Thank you for the phone number too.

Thank You for Everything, you've really helped me!
~Particular
Back to top Go down
nannamom
Admin
avatar

Female
Number of posts : 2207
Age : 59
Humor : Once you choose hope, anything’s possible. -Christopher Reeve
Registration date : 2008-11-09

PostSubject: Re: Something is wrong or something is right   Fri 27 Feb 2009, 10:59 pm

Particular,
Hurray for you. Glad to read the positive note in your words. Take your time. It will take a while for your body to settle in on your dose, when it does you will know it and feel much better. You will know what is right for you.
Try to rest over the weekend, your body is going through some changes that it is not used to yet. You might feel tired or you might feel like you can take on the world.
I am glad that things are looking up.
Have a good night. Talk to you tomorrow.
Yours,
Dee
Back to top Go down
http://www.suboxoneassistedtreatment.org
Sponsored content




PostSubject: Re: Something is wrong or something is right   

Back to top Go down
 
Something is wrong or something is right
View previous topic View next topic Back to top 
Page 1 of 1
 Similar topics
-
» Getting Wrong Answers
» Theories Proven Wrong
» What's wrong with Nick Cannon (Mariah Carey's husband)?
» shoe on the wrong foot
» Is It Wrong for a Christian to Listen to secular music that has a positive message?

Permissions in this forum:You cannot reply to topics in this forum
Suboxone: The Light At The End Of The Tunnel :: Suboxone Issues :: Suboxone-
Jump to: